# SDR MASA200600845

- Difficulty date: March 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 24,962 hours, 22,405 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7288 DTW - SPOILERON CAUTION MESSAGE.  RESET SYSTEM.  OPS CHECK GOOD.
